# SDR IPXA2014102284625

- Difficulty date: October 15, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 21V4114509
- Condition: Damaged
- Location: Nr 2 Idg
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SYS CYCLING ON & OFF, CAUSING AUTOPILOT DISCONNECT, SPOILER FAULTS, AND PITCH COMPUTER FAULTS.   MOST SYS RESET BUT FAILED AGAIN.  LIGHTS INSIDE CHANGED AS WELL.  DECLARED EMERGENCY.   R & R NR 2 IDG, & R & R NR 1 GCU.  FOUND IDG WIRE HARNESS WITH FRAYED WIRES.  R & R WIRE HARNESS.  PERFORMED OPS CHECK OF NR 2 IDG.  OPS CHECKED GOOD IAW MM 24-11-00-0501.
